# SDR DALA1142619875

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 2,336 hours, 2,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RIGHT FORWARD EXIT AND ROWS 5 - 8 EMERGENCY EXIT LIGHTS INOPERATIVE.  HOUSING WAS ALSO BROKEN ON RIGHT FORWARD EMERGENCY EXIT LIGHT.  MAINTENANCE REPLACED THE RIGHT FORWARD EMERGENCY LIGHT POWER SUPPLY PER AMM.  OPERATIONAL CHECK WAS OK.  AIRCRAFT OK FOR SERVICE.
